# SDR UPS06848772

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SLIDING WINDOW IS STILL LEAKING AND VERY NOISY (REPEAT WRITE- UP) NOTE AT FL 360, HAD TO INCREASE FLOW ON BOTH PACKS TO 80 PERCENT IN ORDER TO KEEP CABIN FROM CLIMBING.  RESEALED CAPT'S SLIDING WINDOW PER DC8-MM 56-10-03-8.  APPROVED REPAIRS, UP TO STEP 7C.  TEST SEALANT ON F/ES TABLE SEALED.  PRESSURIZED AIRCRAFT, NO WINDOW LEAKS NOTED.
